# SDR UIEA2022050600430

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,986 hours
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Part number: NPN
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

SEAT 37 AB PSU INOP ( PASSENGER OXYGEN SYSTEM /  PASSENGER SERVICE UNITS (PSU) /  ASSOCIATED SEATS BLOCKED REMOVED AND REPLACED PSU PANEL DOOR. SD@2045 IAW AMM 25-23-01, OPS CKS GOOD. )
